Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 38, Pages 2415-2423
http://dx.doi.org/10.1155/S0161171203209212

On m-accretive Schrödinger-type operators with singular potentials on manifolds of bounded geometry

Department of Mathematics, Fitchburg State College, 160 Pearl Street, Fitchburg 01420, MA, USA

Received 20 September 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ognjen Milatovic, “On -accretive Schrödinger-type operators with singular potentials on manifolds of bounded geometry,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 38, pp. 2415-2423, 2003. https://doi.org/10.1155/S0161171203209212.